Discussions By Condition: Cardiovascular disease

Is it my heart or something else

Posted In: Cardiovascular disease 0 Replies
  • Posted By: Anonymous
  • March 10, 2012
  • 00:32 PM

I am a 68 year old male. I have been diagnosed having a mild form of heart weakness and narrowing of the arteries.
I have been suffering from the following symptoms especially during the cold weathers:

1- I seem to have constant congestion similar to that of flu on the left side of my nose with slight redness in the left eye and pain near the left temple with pain just under the lowest rib on the left side.
2- If I get up suddenly from sitting or lying position after periods of rest I feel a sudden tightness in my chest right under the sternum and sometimes spreading to the right and left side of the chest which leaves me breathless and extremly weak for long periods as though I am having a heart attack.
3- I have no problem walking for long periods and I do walk for miles everyday but find difficulty climbing stairs or walking uphill.
4- I do not smoke or drink but I know I suffer from depression and anxiety.

I have undergone cathetergraphy and the normal tests for heart patients which all have proved negative or acceptable for my age group and the doctor has prescribed Beloc (50mg metoprolol) and asprins which I take daily.

The problem is that doctors are very expensive where I live so I can't rush to the doctor very often. I would be crateful for advice from the readers of this topic.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?